Neurological & Neuro-degenerative Disorders of Extrapyramidal Symptoms (EPS) Carried By Antipsychotics / Neuroleptics That Interfere With The Miscellaneous Nervous Systems & Synaptic Activities - Detailed Explanations
Well, in connection with the topic above & the very undisputed fact that restless eyelid twitching is one of the landmark symptoms of Tardive Dyskinesia http://curezone.com/forums/fm.asp?i=1858102#i / http://curezone.com/forums/fm.asp?i=1858098#i, so, please consider the excerpts below:
......In the meantime, in regard of the antipsychotics / neuroleptics as shown through the weblink above, it’s very much worth to take a special note that such dopamine antagonists medications actually, invariably and inevitably all carry such seriously irreversible cognitively-damaging neurological and neuro-degenerative side effects of Extrapyramidal symptoms (EPS) that include such disastrously while irreversibly serious, and yet cognitive-impairing and miscellaneous movements disorders as akinesia , Tardive dyskinesia , akathisia , acute dystonic reactions, neuroleptic malignant syndrome (NMS), and in the worst case scenario, the seriously incurable neuro-degenerative disorder of pseudoparkinsonism............
And these neurological & neuro-degenerative disorders would usually manifest disastrously and yet irreversibly onto the ones who either overly rely upon them to the point of sheer abuses or have simply taken such medications over the very long-term......
And I would like to add that all the normal bodily functions of human beings such as cognitive / thinking abilities, miscellaneous bodily movements etc are run and co-ordinated by neurons, brain cells etc through a variety of bodily neurological networks of miscellaneous nervous systems and the related synaptic activities. As such, please refer to the follows for the related details about the disastrous neurological & neuro-degenerative disorders brought upon by antipsychotics/neuroleptics :
http://curezone.com/forums/fm.asp?i=1696881#i ( Miscellaneous Nervous Systems, Neurotransmitters & Synaptic Activities )
http://curezone.com/forums/fm.asp?i=2051549#i (Neurological & Neuro-degenerative Disorders of Extrapyramidal Symptoms (EPS) Carried By Antipsychotics / Neuroleptics That Interfere With The Miscellaneous Nervous Systems & Synaptic Activities - Detailed Explanations)
Side Effects of Neurological & Neurodegenerative Disorders of Extrapyramidal Symptoms (EPS) Caused By Antipsychotics / Neuroleptics – Full Details
Well as mentioned in my previous post about such dopamine antagonists medications of antipsychotics & neuroleptics which invariably and inevitably all carry such seriously irreversible cognitively-damaging neurological and neurodegenerative side effects of Extrapyramidal symptoms (EPS) that include such disastrously while irreversibly serious, and yet cognitive-impairing and miscellaneous movements disorders as akinesia , Tardive dyskinesia , akathisia , acute dystonic reactions, neuroleptic malignant syndrome (NMS) , and in the worst case scenario, the seriously incurable neuro-degenerative disorder of pseudoparkinsonism such as the ones fully detailed through the weblinks below :
http://en.wikipedia.org/wiki/Dopamine_antagonist (Dopamine antagonist)
http://en.wikipedia.org/wiki/Extrapyramidal_symptoms (Extrapyramidal Symptoms)
http://en.wikipedia.org/wiki/Tardive_dyskinesia (Tardive Dyskinesia)
http://en.wikipedia.org/wiki/Neurolepti ... t_syndrome (Neuroleptic Malignant Syndrome)
then such dopamine antagonist medications, given their irreversibly disastrous EPS side effects, hence should not be taken totally thoughtlessly unaware, especially in terms of their dosages, durations of treatments, etc, or maybe even unnecessarily in certain cases over the long-term without any discretionary precautions being taken at all against the potential manifestations of any of their disastrous neurological / neurodegenerative side effects as mentioned above.
And in all cases, such dopamine antagonist medications simply should not be overly relied upon to the point of sheer abuses . In short, it is simply undisputed that antipsychotics / neuroleptics alone are simply not the perfect or the only one & single solution to any cognitive disorders.
Whilst the ones attending to and treating these cognitively impaired persons, at least by their natural humanely moral responsibilities & medically ethical obligations should all be fully aware of such issue so as to do whatever they can to safeguard them against all these seriously irreversible cognitively-damaging neurological and neurodegenerative side effects of Extrapyramidal symptoms (EPS) at least on both humanity & humanitarian grounds.
Afterall, naturally and reasonably the tasks & duties of these medical personnel would be, such as naturally & reasonably expected by anyone, to do whatever they can on a well-informed and fully skillful & thoughtful basis to make sure that the medical conditions of these people they treat and attend to get better and better gradually from time to time and simply not from bad to worse.
Next, whilst such antipsychotics / neuroleptics remain essential in treating the related cognitively impaired ones, reasonably anyone would believe that as long as well-informed knowledge about both the upsides and downsides of these medications are known, whereby they are being used accordingly & solely for curative and therapeutic purposes with all the necessary precautions taken against the potential manifestations of their unwanted side effects at the same time, then the expected advantages derived from these medications would most probably outweigh their unexpected and undesirable disadvantages.